# SDR GUUA95652121210A

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 26,800 hours, 34,328 cycles
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIRSTAIR DOOR HARD TO OPEN, HANDLE CATCHES. RIGGED LOWER AIRSTAIR DOOR CAMS, OPS CHECK GOOD.
